# SDR FDEA201401130091

- Difficulty date: January 13, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 21,298 hours, 11,803 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752015
- Part serial: 06240H1307
- Condition: Cracked
- Location: Cockpit
- Part time: 9,797 hours, 5,489 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FL340, LT WINDOW HEAT CAME ON, TURNED HEAT OFF.  OUTER WINDOW SCREEN CRACKED.  FOLLOWED ECAM PROCEDURES & LANDED.  REMOVED AND REPLACED L1 WINDOW IAW MM 56-11-11-04.
